RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Journal of Mathematical and Computer Applications:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Journal of Mathematical and Computer Applications, 2017, том 5, выпуск 2, страницы 66–79 (Mi ejmca20)  

Modification of the tikhonov method under separate reconstruction of components of solution with various properties

V. V. Belyaevab, V. V. Vasinab

a N. N. Krasovskii Institute of Mathematics and Mechanics UB RAS, S. Kovalevskay Street, 16, Ekaterinburg 620990, Russia
b Ural Federal University, Lenin Avenue, 51, Ekaterinburg 620000, Russia

Аннотация: In this paper a linear ill-posed is considered. Its solution is given in the form of a sum of two components: one contains breaks and the other is continuous, but admits breaks of derivative. For stable separate reconstruction of a solution, a modified Tikhonov method is applied. In this method, the stabilizer is chosen as a sum of two functionals with using total variation of function and its derivative, where every stabilizing functional depends on one component only. The convergence of the sum of the regularized components to a solution of the initial problem is proved. A scheme of finite-dimensional approximations of the regularize problem is investigated and the results of numerical experiments are presented.

Ключевые слова: ill-posed problem, Tikhonov regularization, non-smooth solution, total variation

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-00629
Работа выполнена при поддержке Российского фонда фундаментальных исследований (проекты № 15-01-00629).


Полный текст: https:/.../view
Тип публикации: Статья
MSC: 45Q05, 65J15, 65J20
Поступила в редакцию: 03.04.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejmca20

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Journal of Mathematical and Computer Applications
    Просмотров:
    Эта страница:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020